Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 90, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 28, 2011, 12:39 PM EDT for Madison County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 12:39 PM EDT (16:39 UTC)
- Expired
- Apr 28, 2011, 1:00 PM EDT
- In force
- 21 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Madison County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3422 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
373
WUUS52 KTAE 281639
SVRTAE
FLC079-281700-
/O.NEW.KTAE.SV.W.0090.110428T1639Z-110428T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN FLORIDA...
* UNTIL 100 PM EDT
* AT 1235 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEE...AND
MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN LEE WITH THIS
STORM. THIS STORM IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER
IMMEDIATELY.
&&
LAT...LON 3037 8319 3035 8319 3034 8320 3031 8321
3027 8324 3043 8337 3053 8324 3048 8323
3047 8322 3043 8322 3042 8319 3039 8317
TIME...MOT...LOC 1638Z 233DEG 26KT 3041 8324
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:55 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 28, 8:55 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT THU APR 28 2011
...SEVERE THUNDERSTORM THREAT REMAINS UP ACROSS SOUTHERN GEORGIA
AND THE FLORIDA BIG BEND...
.UPDATE...
THE THREAT FOR SEVERE THUNDERSTORMS WILL REMAIN UP THROUGH THE
MORNING HOURS...MAINLY ACROSS SOUTHERN GEORGIA AND THE FLORIDA BIG
BEND...THEN DIMINISH THROUGH THE AFTERNOON PERIOD AROUND THE I-75
CORRIDOR. MOST OF THE RECENT INCOMING REPORTS HAVE INCLUDED WIND
DAMAGE AND HAIL. THE LATEST SURFACE ANALYSIS SHOWED THE COLD FRONT
EXTENDING SOUTHWEST ACROSS THE LOCAL AREA FROM AROUND ALBANY,
GEORGIA TO GULF COUNTY WITH SHOWERS ENDING FOLLOWING ITS PASSAGE
ACROSS SOUTHEAST ALABAMA AND PORTIONS OF THE EASTERN FLORIDA
PANHANDLE THIS MORNING. THE 12Z TAE SOUNDING INDICATED FAIRLY
STEEP LAPSE RATES FROM 850 TO 700 MB WITH DEEP LAYER SHEAR VALUES
AROUND 45 KTS. THE LATEST 4KM WRF GUIDANCE HAS INITIALIZED WELL
WITH THE LATEST OBSERVATIONS AND TRENDS AND INDICATES MOST OF
THIS ACTIVITY CONTINUING EAST TOWARD AND ALONG THE I-75 CORRIDOR
THROUGH THE LATE MORNING AND EARLY AFTERNOON PERIOD...THEN
TRENDING DOWN THROUGH THE LATE AFTERNOON PERIOD EVENING PERIOD.
.PREVIOUS DISCUSSION...
315 AM EDT THU APR 28 2011
.SHORT TERM...(TODAY THROUGH SATURDAY)...
TODAY...LOCAL CONFIDENCE TOOL SHOWS 15-20% CHC SEVERE WEATHER ERN
THIRD OF AREA 12Z-18Z DOWN TO LESS THAN 10% 18Z-00Z WITH LESS THAN
2% CHANCE OF A TORNADO THRU PERIOD. BY MID MORNING...EXPECT FRONT
TO BE BISECTING LOCAL AREA..AND THEN TO SLOW DOWN AND BE ACROSS
ERN MOST AREAS MID-LATE AFTN BEFORE EXITING EAST OF I-75. AHEAD OF
FRONT...DISCRETE CELLS IN LOOSELY ORGANIZED BANDS OF STORMS WITH
SQUALL WILL MOVE SLOWLY SOUTHEASTWARD THROUGH OUR REGION INTO THIS
AFTERNOON...WITH A CHANCE OF DAMAGING WINDS. LARGE HAIL REMAINS
POSSIBLE IN THE STRONGEST STORMS..ESPECIALLY EASTERN COUNTIES
AIDED BY DIURNAL HEATING. THE THREAT WILL DIMINISH CONSIDERABLY BY
LATE MORNING AS THE LARGE SCALE FORCING WEAKENS AND THE 850 MB JET
LIFTS WELL NORTH OF THE REGION. 0-60 NW-SE POP GRADIENT. HIGHS
FROM NEAR 80 SE AL TO MID 80S SE BIG BEND.
TONIGHT...LOWS FROM MID 40S SE ALA TO UPPER 50S SE BIG BEND.
FRIDAY...HIGHS 80 NORTH TO 85 SOUTH. LOWS IN LOW 50S.
SATURDAY...HIGHS IN MID-UPPER 80S.
&&
.LONG TERM...
(SATURDAY NIGHT THROUGH NEXT THURSDAY) THE DEEP LAYER RIDGE OVER THE
EASTERN CONUS WILL MOVE EAST INTO THE ATLANTIC SUNDAY AND MONDAY AS
THE NEXT FRONTAL SYSTEM APPROACHES FROM THE WEST. THE GFS AND ECMWF
FORECAST THIS COLD FRONT TO MOVE SLOWLY THROUGH OUR FORECAST AREA
MONDAY NIGHT AND TUESDAY...BRINGING A CHANCE OF RAIN. GIVEN HOW FAR
OUT IN TIME THIS IS...WE JUST USED THE GFE MOS POP (WHICH ARE IN THE
CHANCE CATEGORY) FOR THIS FORECAST. THE TWO GLOBAL FORECAST A
RELATIVELY COOL AND DRY AIRMASS TO MOVE OVER THE SOUTHEAST U.S.
BEHIND THE FRONT FOR MID WEEK. TEMPERATURES WILL BE ABOVE AVERAGE
THROUGH MONDAY...THEN COOL TO NEAR OR A BIT BELOW AVERAGE BY MID
WEEK BEHIND THE COLD FRONT.
&&
.MARINE...SOUTHWEST WINDS WILL CONTINUE TO GRADUALLY INCREASE AND
SHIFT TO THE WEST ACROSS THE WATERS FROM WEST TO EAST REST OF
OVERNIGHT. SEAS ARE ALREADY AT SMALL CRAFT ADVISORY LEVELS...AND
SHOULD HOLD THERE UNTIL THIS AFTERNOON. WINDS WILL ALSO SHIFT TO
THE NORTHWEST BEHIND THE COLD FRONT FROM WEST TO EAST TODAY. A
PERIOD OF EXERCISE CAUTION CONDITIONS IS EXPECTED ON TONIGHT IN THE
OFFSHORE FLOW BEFORE WINDS BECOME LIGHTER ON FRIDAY. HIGH PRESSURE
WILL THEN REMAIN IN CONTROL TO THE NORTHEAST OF THE AREA FOR THE
WEEKEND AND WILL RESULT IN GENERALLY LIGHT WINDS AND SEAS...OUTSIDE
OF A POSSIBLE EASTERLY SURGE ON SATURDAY NIGHT.
&&
.AVIATION...THRU 06Z FRI.
MVFR CIGS WILL CONTINUE TO OVERSPREAD THE REGION FROM W TO E
OVERNIGHT WITH PERIODS OF IFR POSSIBLE. THE SRN MOST LINES OF
PRE-FRONTAL CONVECTION CONTINUE TO GRADUALLY ORGANIZE. DHN WILL GET
INTO THE ACT FIRST WITH MOST OF THE CONVECTION OCCURRING BEFORE
SUNRISE. THE STORMS WILL THEN SPREAD EWD REACHING TLH AND VLD AFTER
10Z AND CONTINUING ON THROUGH MID MORNING. WE DID EXTEND THE TS
CHANCES FURTHER INTO THE MORNING FROM WHAT THE PREVIOUS TAF SET
SHOWED. KEPT IN POTENTIAL 30-KT GUSTS AT DHN AND ABY WITH LOWER TO
THE S AND E. HOWEVER...IF STORMS CONTINUE TO ORGANIZE...HIGHER GUSTS
WILL CERTAINLY BE POSSIBLE. SKIES WILL RAPIDLY CLEAR WITH FRONTAL
PASSAGE AS WINDS SHIFT TO THE NW AND THEN N.
&&
.FIRE WEATHER...BEHIND THE COLD FRONT RELATIVE HUMIDITIES WILL DROP
BELOW 35 PERCENT ACROSS PARTS OF THE INLAND FLORIDA PANHANDLE FOR 2
TO 3 HOURS TODAY...WITH ERC VALUES 30-35 AND DISPERSIONS AROUND 70.
WILL ISSUE RFD FOR THIS AREA WHICH NEEDS TO BE MONITORED IN CASE A
WARNING IS NEEDED LATER TODAY. MUCH DRIER CONDITIONS EXPECTED ON
FRIDAY AND THE ENTIRE FORECAST AREA WILL LIKELY REALIZE RED FLAG
HUMIDITIES. A FIRE WEATHER WATCH WILL LIKELY BE ISSUED FOR THESE
AREA TO BE UPGRADED TO A WARNING. SOME MOISTENING IS EXPECTED ON
SATURDAY AND RED FLAG CONDITIONS ARE UNLIKELY INTO THE UPCOMING
WORKWEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 84 53 83 51 87/ 60 0 0 0 0
PANAMA CITY 82 57 82 56 83 30 0 0 0 0
DOTHAN 80 49 82 53 88/ 10 0 0 0 0
ALBANY 81 50 81 52 88/ 30 0 0 0 0
VALDOSTA 84 54 83 50 87/ 60 0 0 0 0
CROSS CITY 85 58 84 51 87/ 60 10 0 0 0
APALACHICOLA 83 57 83 55 84/ 50 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 11 AM THIS MORNING FOR
THE BEACHES OF BAY...WALTON...AND GULF COUNTIES.
HIGH RISK FOR RIP CURRENTS THROUGH THIS MORNING FOR THE
BEACHES OF WALTON...BAY...GULF...AND FRANKLIN COUNTIES.
GM...SMALL CRAFT ADVISORY THROUGH 2 PM EDT TODAY ALL LEGS.
&&
UPDATE...GIBBS
REST OF DISCUSSION...BLOCK/WOOL/VAN DYKEHazardous weather outlook, Apr 28, 10:08 AM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1008 AM EDT THU APR 28 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291415- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1008 AM EDT THU APR 28 2011 /908 AM CDT THU APR 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE SEVERE THREAT CONTINUES THROUGH THIS AFTERNOON ACROSS SOUTH- CENTRAL GEORGIA...NEAR VALDOSTA...AND THE SOUTHEAST FLORIDA BIG BEND. THE MAIN THREATS WITH THE STRONG TO SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND HAIL. PLEASE RELAY REPORTS TO NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 850-942-8833. THE SEVERE THREAT WILL DIMINISH FROM WEST TO EAST THROUGHOUT THE COURSE OF THE DAY AS THE FRONT CONTINUES TO PROGRESS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... CONDITIONS WILL BE FAIR INTO EARLY NEXT WEEK WITH COMFORTABLE TEMPERATURES RETURNING. WINDS WILL KICK UP TO EXERCISE CAUTION LEVELS ACROSS THE GULF COASTAL WATERS EACH NIGHT THROUGH THE WEEKEND AND THEN SUBSIDE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH THE AFTERNOON PERIOD ACROSS SOUTH-CENTRAL GEORGIA AND THE SOUTHEAST FLORIDA BIG BEND.
In the hours before
Local storm report, Apr 28, 8:50 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM TORNADO MARIANNA MUNICIPAL A/P 30.83N 85.18W
04/28/2011 JACKSON FL EMERGENCY MNGR
7 AIRCRAFT DAMAGED OR DESTROYED. SEVERAL NEARBY HOMES
RECEIVED DAMAGE AS WELL.
&&
DONAL.HARRIGANLocal storm report, Apr 28, 8:55 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL ALBANY 31.58N 84.18W
04/28/2011 E1.00 INCH DOUGHERTY GA PUBLIC
QUARTER SIZE AND SLIGHTLY LARGER HAIL FELL FOR NEAR 5
MINUTES.
&&
DONAL.HARRIGANLocal storm report, Apr 28, 9:07 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
907 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM TSTM WND DMG NE TALLAHASSEE 30.44N 84.28W
04/28/2011 LEON FL EMERGENCY MNGR
POSSIBLE TORNADO NEAR BRADFORDVILLE AND CENTERVILLE RDS.
SPOTTER REPORTED A FUNNEL CLOUD JUST NORTHEAST OF CAPITAL
REGIONAL MEDICAL CENTER. TREES DOWN...HAIL...AND POWER
OUTAGES HAVE BEEN REPORTED IN THIS AREA AS WELL.
&&
DONAL.HARRIGANSpecial weather statement, Apr 28, 11:30 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 AM EDT THU APR 28 2011 FLZ028-128-281630- INLAND TAYLOR FL-COASTAL TAYLOR FL- 1130 AM EDT THU APR 28 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR TAYLOR COUNTY... * UNTIL 1230 PM EDT AT 1128 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF PERRY...OR NEAR SECOTAN...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... PERRY BY 1140 AM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 2990 8353 3010 8396 3030 8368 3025 8338 TIME...MOT...LOC 1530Z 272DEG 24KT 3014 8365 38-GODSEY
Special weather statement, Apr 28, 11:31 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1131 AM EDT THU APR 28 2011
FLZ019-GAZ160-281600-
LOWNDES GA-MADISON FL-
1131 AM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LOWNDES
AND EASTERN MADISON COUNTIES...
* UNTIL NOON EDT
AT 1128 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF MADISON...OR NEAR PINETTA...MOVING
EAST AT 30 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3062 8314 3062 8326 3048 8323 3047 8322
3043 8322 3042 8319 3040 8318 3041 8345
3062 8338 3064 8336 3070 8335 3072 8313
3063 8313
TIME...MOT...LOC 1531Z 259DEG 27KT 3052 8333
38-GODSEYSpecial weather statement, Apr 28, 12:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1229 PM EDT THU APR 28 2011
FLZ028-029-281730-
LAFAYETTE FL-INLAND TAYLOR FL-
1229 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LAFAYETTE AND
TAYLOR COUNTIES...
* UNTIL 130 PM EDT
AT 1224 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR PERRY...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2987 8311 3010 8371 3026 8349 3024 8324
3018 8324 3017 8323 3012 8322 3010 8319
3011 8316 3010 8314 3011 8312 3009 8308
TIME...MOT...LOC 1628Z 276DEG 14KT 3012 8350
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:03 AM EDT | Severe Thunderstorm Warning | TAE | Holmes | 27 min |
| Apr 28, 4:27 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 48 min |
| Apr 28, 4:31 AM EDT | Special Marine Warning | TAE | 59 min | |
| Apr 28, 5:22 AM EDT | Special Weather Statement | TAE | Jackson | 38 min |
| Apr 28, 5:51 AM EDT | Tornado Warning | TAE | Jackson | 39 min |
| Apr 28, 7:11 AM EDT | Special Weather Statement | TAE | Gadsden | 49 min |
| Apr 28, 7:45 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 45 min |
| Apr 28, 8:02 AM EDT | Tornado Warning | TAE | Gadsden, Leon | 28 min |
| Apr 28, 8:21 AM EDT | Severe Thunderstorm Warning | TAE | Leon | 39 min |
| Apr 28, 8:40 AM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 50 min |
| Apr 28, 8:56 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 49 min |
| Apr 28, 9:16 AM EDT | Tornado Warning | TAE | Leon, Wakulla | 29 min |
| Apr 28, 9:30 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 45 min |
| Apr 28, 9:45 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Wakulla | 60 min |
| Apr 28, 10:03 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 42 min |
| Apr 28, 10:21 AM EDT | Special Marine Warning | TAE | 54 min | |
| Apr 28, 10:41 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 49 min |
| Apr 28, 10:46 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 44 min |
| Apr 28, 11:30 AM EDT | Special Weather Statement | TAE | Taylor | 60 min |
| Apr 28, 11:31 AM EDT | Special Weather Statement | TAE | Madison | 29 min |
| Apr 28, 12:29 PM EDT | Special Weather Statement | TAE | Lafayette | 61 min |
| Apr 28, 12:46 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 44 min |
| Apr 28, 12:56 PM EDT | Tornado Warning | TAE | Lafayette | 34 min |
| Apr 28, 1:29 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 31 min |
| Apr 28, 3:42 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.